# SDR AALA202403083817

- Difficulty date: January 11, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT BRACKET / ANCHORAGE FITTING BETWEEN WS 70 AND WS 141, BETWEEN RIBS 2 AND 3. REPAIRED ANCHORAGE FITTING PER EA 351074.
